# SDR C2XA07CL026

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 8,868 hours, 4,756 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082430
- Part serial: 97081221
- Condition: Shorted
- Location: Cockpit
- Part time: 15,302 hours, 11,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

YUL FLIGHT NR 2034 THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  THEY ALSO REPORTED LOSE OF CAPTAINS MFD, PVD, AND EICAS.  THE AIRCRAFT RETURNED TO YUL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 IC-600.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
